# SDR DXTA200601483

- Difficulty date: July 5, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Israel GALAXY
- Aircraft serial: 052
- Aircraft time: 3,279 hours, 1,988 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT FROM AFW TO EGE, STRONG EXHAUST ODOR IN THE COCKPIT AND DID NOT GO AWAY UNTIL AFTER SHUTDOWN.  BORESCOPED LT, RT, APU BLEED AIR DUCTS LEADING TO ACM AND TRIM VALVES.  FOUND NO TRACES OF ANY FUEL OR OIL.  PERFORMED 30 MINUTE RUN ON BOTH ENGINES AND APU RAN ACM FROM ALL BLEED AIR SOURCES AND NOTED NO ABNORMAL ODORS.  NO DEFECTS NOTED DURING MAINTENANCE DESCRIBED ABOVE.  C/W IAW DESCRIPTION OF WORK PERFORMED.
